View : 63 Download: 76

Modified essentially nonoscillatory schemes based on exponential polynomial interpolation for hyperbolic conservation laws

Title
Modified essentially nonoscillatory schemes based on exponential polynomial interpolation for hyperbolic conservation laws
Authors
Ha Y.Lee Y.J.Yoon J.
Ewha Authors
윤정호이연주하영수
SCOPUS Author ID
윤정호scopus
Issue Date
2013
Journal Title
SIAM Journal on Numerical Analysis
ISSN
0036-1429JCR Link
Citation
vol. 51, no. 2, pp. 864 - 893
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
This study proposes modified essentially nonoscillatory (ENO) schemes that can improve the performance of the classical ENO schemes. The key ideas of our approach consist of the following two approaches. First, the interpolation method is implemented by using exponential polynomials with shape (or tension) parameters such that they can be tuned to the characteristics of given data, yielding better approximation than the classical ENO schemes at the same computational cost. Second, we present a new smoothness measurement that can evaluate the local smoothness of a function inside a stencil such that it enables the identification of the smoothest one, while avoiding the inclusion of discontinuous points in the stencil. Some numerical experiments are provided to demonstrate the performance of the proposed schemes. © 2013 Society for Industrial and Applied Mathematics.
DOI
10.1137/110848104
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
modified.pdf(1.67 MB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE